# SDR AALA20121228006

- Difficulty date: December 21, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 56,939 hours, 7,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT 31G INOPERATIVE.  REPLACED LAMP FOR SEAT 31G EMERGENCY ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
